Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 6, NWS Austin/San Antonio, TX

April 20, 2023Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 20, 2023, 7:00 PM CDT for Bexar County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2023, 7:00 PM CDT (00:00 UTC)
Expired
Apr 20, 2023, 10:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 7:07 PM CDTFLOOD2 Wnw Leon Springs, TXREPORT FROM MPING YARD FLOODING.
Apr 20, 7:16 PM CDTFLASH FLOOD1 W Balcones Heights, TXREPORT FROM MPING STREET FLOODING.
Apr 20, 7:26 PM CDTFLASH FLOOD2 N Castle Hills, TXREPORT FROM MPING STREET FLOODING.
Apr 20, 7:30 PM CDTFLASH FLOOD1 Se Leon Valley, TXSAFD REPORTS WATER RESCUES AT I-410 AND EVERS RD AND I-410 AND BANDERA RD.
Apr 20, 8:31 PM CDTHEAVY RAIN 5.532 Se Leon Valley, TXREPORTED BY COCORAHS OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2009 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1952 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-2.5

Open this sounding in Storm Lab

The text

As transmitted.

119 
WGUS54 KEWX 210000
FFWEWX
TXC029-210300-
/O.NEW.KEWX.FF.W.0006.230421T0000Z-230421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
700 PM CDT Thu Apr 20 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Bexar County in south central Texas...

* Until 1000 PM CDT.

* At 700 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  San Antonio, Live Oak, San Antonio Int Airport, Stinson Municipal 
  Airport, Leon Valley, Helotes, Fair Oaks Ranch, Kirby, Alamo 
  Heights, Windcrest, Terrell Hills, Bulverde, Shavano Park, 
  Hollywood Park, Cross Mountain, Olmos Park, China Grove, Lackland 
  AFB, Sea World and The Dominion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2969 9879 2974 9855 2974 9845 2972 9844
      2972 9843 2973 9842 2974 9842 2973 9838
      2972 9837 2973 9835 2970 9835 2970 9838
      2968 9838 2966 9838 2967 9836 2966 9835
      2931 9834 2931 9880

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
2 follow-up statements
324 
WGUS74 KEWX 210124
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Thu Apr 20 2023

TXC029-210300-
/O.CON.KEWX.FF.W.0006.000000T0000Z-230421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-
824 PM CDT Thu Apr 20 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING FOR BEXAR COUNTY...

At 824 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will see the highest impacts include...
  Downtown San Antonio, Leon Valley, Helotes, Alamo Heights, Terrell 
  Hills, Olmos Park, Lackland AFB, the Woodlawn Lake area, and 
  Castle Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2969 9879 2974 9855 2974 9845 2972 9844
      2972 9843 2973 9842 2974 9842 2973 9838
      2972 9837 2973 9835 2970 9835 2970 9838
      2968 9838 2966 9838 2967 9836 2966 9835
      2931 9834 2931 9880

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
932 
WGUS74 KEWX 210302
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Thu Apr 20 2023

TXC029-210312-
/O.EXP.KEWX.FF.W.0006.000000T0000Z-230421T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bexar TX-
1002 PM CDT Thu Apr 20 2023

...FLASH FLOOD WARNING HAS EXPIRED FOR BEXAR COUNTY...

Flash flooding has likely emptied into larger creeks and streams. 
Flash flooding is no longer expected to pose a threat, but there may 
still be a few flooded low water crossings and areas of ponding in 
poor drainage areas. Please continue to heed remaining road closures.

LAT...LON 2969 9879 2974 9855 2974 9845 2972 9844
      2972 9843 2973 9842 2974 9842 2973 9838
      2972 9837 2973 9835 2970 9835 2970 9838
      2968 9838 2966 9838 2967 9836 2966 9835
      2931 9834 2931 9880

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 6:30 PM CDT, 30 minutes earlier.

Area forecast discussion, Apr 20, 6:30 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
630 PM CDT Thu Apr 20 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Friday night)
Issued at 1242 PM CDT Thu Apr 20 2023

Mostly cloudy skies and southerly winds prevail across the area
early this afternoon. Temperatures are in the lower 80s across most
locations with some shower activity noted near Bexar County and east
of the I35 corridor. Aircraft soundings from AUS show a decent cap
that remains near 725 mb and this is likely preventing deep updrafts
from occurring. However, the HRRR continues to want to strengthen
this activity later today which likely points to the cap either
eroding or surface temperatures warming beyond the point where the
cap matters. The storm environment is unstable this afternoon with
CAPE values approaching 3000 J/kg. Effective bulk shear is near 30
knots which would support some severe threat if deep convection
becomes established. The main threats this afternoon would be hail
and damaging winds as helicity values are low.

The attention after the afternoon activity then focuses on a
potential line of showers and storms along a boundary to our
northwest. Morning high-res guidance shows this activity moving
through the CWA late this afternoon through the evening hours from
northwest to southeast. Guidance has shown a bit higher coverage of
activity to the west and the latest Day 1 Outlook from SPC accounts
for this with the slight risk now almost to the Rio Grande. Large
hail and damaging winds will continue to be the main risks for
severe convection. Low-level winds pick up slightly this evening,
and while we can't completely rule out a tornado or two, overall
chances are low. Rainfall amounts for most locations will average
below an inch, but some spots may pick up 1-3 inches with isolated
higher amounts. This could lead to a localized minor flooding threat
from the heavier totals.

Most of the shower and thunderstorm activity will push east of the
area by 1 AM. Lows tonight will be in the 60s. There could be a few
residual showers or storms in the east tomorrow morning, but
otherwise, a dry Friday is expected with highs ranging from the
lower 80s in the northeast to the lower 90s in the southwest. Mostly
clear skies and lows in the 50s to lower 60s returns Friday night.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 1242 PM CDT Thu Apr 20 2023

Synopsis: Behind Friday's departed cold front, predominantly west to
northwest flow will prevail in the mid and upper levels through the
majority of the period. Conditions will remain unsettled, with
mentionable precipitation probabilities and shower/storm mentions
remaining in the forecast through the middle portions of next week.
While each day won't feature severe thunderstorm potential, an
isolated strong to severe storm can't be ruled out from San Antonio
and points westward on Saturday. Largely southerly to southeasterly
925-850 mb flow will prevail Sunday and Monday, bringing plenty of
Gulf moisture northward atop of a cooler boundary layer under the
influence of easterly winds. This will help to drive additional
precipitation chances through the beginning of next week. An upper
disturbance is forecast to eject from the central Rocky Mountains on
Tuesday, encouraging surface cyclogenesis to our north in the Texas
Panhandle/Red River vicinity. This will place the majority of South-
Central Texas to the east of a sharpening dryline. The combination
of the advancing dryline and favorable forcing aloft could support
more vigorous thunderstorm development during this portion of the
period. While still six days out, it's possible that some of this
activity could become strong to severe.

Saturday: Winds will be quick to turn southeasterly behind the
Friday cold front, bringing moisture and attendant instability
quickly back into portions of the area. Guidance continues to
suggest that the greatest instability will pool over our
southwestern zones, where as much as 1000-1500 J/kg of CAPE could
materialize in the mixed layer. The combination of said instability
and sufficient shear aloft could support some better-organized
convection during the afternoon hours. It's possible that some of
said activity could reach marginally severe levels, with large hail
and damaging winds being the primary concerns. The Storm Prediction
Center thus continues to include the majority of the southern
Edwards Plateau, Rio Grande Plains, and portions of western Hill
Country (including the city of San Antonio) in a marginal (level
1/5) risk for severe weather in its day three convective outlook.

Sunday Through Monday: Thanks to continued low level moistening, and
the jet stream in place overhead, shower activity will continue.
Whether thunderstorms mix in with the showers remains uncertain. The
global ensembles disagree regarding the amount of instability
available for storms on each afternoon, with GEFS members coming in
considerably more aggressive than their ECMWF counterparts. Trends
regarding instability will need to be monitored in the coming
forecast cycles, as ample deep layer wind shear would support some
potential for stronger thunderstorms during this portion of the
period. As things currently stand, predominantly rain showers and
isolated non-severe thunderstorms are expected through this portion
of the period.

Tuesday: More robust thunderstorm activity is possible along and
east of an advancing surface dryline during the afternoon hours,
particularly as the shortwave discussed in the synopsis begins to
eject into the Southern Plains. The combination of lift provided by
the dryline/approaching wave, ample instability, and sufficient bulk
shear would likely support some strong to severe storm potential,
particularly if the best forcing arrives during peak heating. Given
uncertainties regarding said timing, it's much too early to offer
any specifics regarding potential hazards. SPC has introduced a 15%
risk area for severe thunderstorms across most of South-Central
Texas in light of this potential.

Remainder Of The Period: Isolated storms could persist across the
far northeast on Wednesday, but it appears a drying trend will begin
to establish itself by late next week/the conclusion of the long
term period.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Thu Apr 20 2023

Greatest aviation concerns will be with strong to severe convection
across the region from this evening into the early overnight hour. A
severe storm is approaching KSAT from the west and a line of storms
are congealing across the Hill Country and will approach the I-35
corridor, including KAUS, KSAT and KSSF later tonight. Storms will
remain capable of hail, strong winds, heavy rain and frequent cloud-
to-ground lightning. Storms will likely lead to lowered visibility
and ceilings as well into the IFR to MVFR range. Highlighted a tempo
group for when the heaviest storms are expected to impact the TAF
sites. As storms have moved out of the area, winds will turn out of
the north with moderate to breezy winds following in wake of the
boundary. Additionally, expect for ceilings at the I-35 TAF sites to
lower through the overnight into early Friday morning to the MVFR
to VFR range. Conditions will improve to VFR into Thursday afternoon
with clearing skies.

KDRT will remain VFR through most of the night with all the storms
remaining farther to the east. MVFR ceilings develop late overnight
into Friday morning before conditions return to VFR into Monday
afternoon with clearing skies.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  82  54  80 /  80  20   0  10
Austin Bergstrom Intl Airport  63  81  53  78 /  70  20   0  10
New Braunfels Muni Airport     66  84  55  81 /  70  10   0  10
Burnet Muni Airport            62  79  52  78 /  80  10   0  10
Del Rio Intl Airport           68  91  61  89 /  10   0   0  10
Georgetown Muni Airport        62  79  52  77 /  90  20   0  10
Hondo Muni Airport             66  86  56  81 /  40  10   0  10
San Marcos Muni Airport        65  82  54  79 /  70  10   0  10
La Grange - Fayette Regional   67  79  53  78 /  70  20   0   0
San Antonio Intl Airport       67  84  57  80 /  70  10   0  10
Stinson Muni Airport           68  86  58  82 /  60  10   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Quigley
Long-Term...29
Aviation...Brady
Hazardous weather outlook, Apr 20, 2:32 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
232 PM CDT Thu Apr 20 2023

TXZ171>173-183>194-202>209-217>225-228-211945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
232 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Severe thunderstorms are possible across all of south central
Texas this afternoon and evening, especially from the Hill Country
eastward through the Interstate 35 corridor and across the
coastal plains. While large hail and damaging winds gusts are
favored, a tornado can't be ruled out.

A Severe Thunderstorm Watch is in effect for most of the area
through 10 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Elevated fire weather conditions are possible Friday afternoon
across the southern Edwards Plateau and Rio Grande Plains due to
gusty north winds and low humidity.

A few strong storms remain possible across the Rio Grande plains
and southern Edwards Plateau Saturday afternoon. Large hail is the
primary severe weather concern at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Apr 20, 6:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             4 SSE LONGHORN CAVERN S 30.63N 98.32W
04/20/2023  U0.70 INCH       BURNET             TX   PUBLIC

            REPORT FROM MPING DIME (0.7 IN.).

&&

BF
Local storm report, Apr 20, 6:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             4 SSE LONGHORN CAVERN S 30.63N 98.32W
04/20/2023  U1.00 INCH       BURNET             TX   PUBLIC

            REPORT FROM MPING QUARTER (1.00 IN.).

&&

BF
Local storm report, Apr 20, 6:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             3 NE SEA WORLD          29.49N 98.67W
04/20/2023  U0.50 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING HALF-INCH (0.50 IN.).

&&

BF
Local storm report, Apr 20, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TSTM WND DMG     1 S SEA WORLD           29.44N 98.70W
04/20/2023                   BEXAR              TX   PUBLIC

            TREE DOWN NEAR SEA WORLD.

&&

BF
Local storm report, Apr 20, 6:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             LEON VALLEY             29.49N 98.61W
04/20/2023  U1.00 INCH       BEXAR              TX   PUBLIC

            REPORT FROM MPING QUARTER (1.00 IN.).

&&

BF
Local storm report, Apr 20, 6:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             1 W LEON VALLEY         29.49N 98.64W
04/20/2023  E1.00 INCH       BEXAR              TX   BROADCAST MEDIA

            QUARTER SIZE HAIL IN LEON VALLEY.

&&

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:11 PM CDTSpecial Weather StatementEWXLlano49 min
Apr 20, 7:12 PM CDTAreal Flood AdvisoryEWXGillespie32 min
Apr 20, 7:17 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBexar28 min
Apr 20, 7:20 PM CDTSpecial Weather StatementEWXLee, Travis40 min
Apr 20, 7:40 PM CDTAreal Flood AdvisoryEWXTravis, Williamson12 min
Apr 20, 7:40 PM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson30 min
Apr 20, 7:44 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Apr 20, 7:51 PM CDTSpecial Weather StatementEWXBlanco, Gillespie39 min
Apr 20, 7:52 PM CDTFlash Flood Warning Considerable damage threatEWXTravis, Williamson3 hr
Apr 20, 7:52 PM CDTSpecial Weather StatementEWXLee53 min
Apr 20, 8:03 PM CDTSevere Thunderstorm WarningEWXGillespie57 min
Apr 20, 8:07 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis, Williamson26 min
Apr 20, 8:36 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr37 min
Apr 20, 8:40 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee52 min
Apr 20, 8:44 PM CDTSpecial Weather StatementEWXBexar46 min
Apr 20, 8:49 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Apr 20, 9:01 PM CDTSpecial Weather StatementEWXFayette44 min
Apr 20, 9:09 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette66 min
Apr 20, 9:17 PM CDTTornado WarningEWXBastrop, Fayette28 min
Apr 20, 9:22 PM CDTSpecial Weather StatementEWXGillespie38 min
Apr 20, 9:33 PM CDTAreal Flood AdvisoryEWXGillespie, Kendall, Kerr3 hr
Apr 20, 9:43 PM CDTSpecial Weather StatementEWXKerr47 min
Apr 20, 9:55 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real65 min
Apr 20, 10:08 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXFayette37 min
Apr 20, 10:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette3 hr
Apr 20, 10:16 PM CDTSevere Thunderstorm WarningEWXEdwards, Real44 min
Apr 20, 10:19 PM CDTSpecial Weather StatementEWXHays, Kendall41 min
Apr 20, 10:26 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall64 min
Apr 20, 10:42 PM CDTTornado WarningEWXComal, Hays33 min
Apr 20, 10:43 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall3 hr
Apr 20, 10:55 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, Comal, Guadalupe, Hays, Travis65 min
Apr 20, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Kerr, Real49 min
Apr 20, 10:59 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr32 min
Apr 20, 11:29 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Kendall, Medina4 hr
Apr 20, 11:39 PM CDTSpecial Weather StatementEWXTravis51 min
Apr 20, 11:41 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Medina, Real, Uvalde27 min
Apr 20, 11:43 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe, Hays62 min
Apr 20, 11:52 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Bexar, Comal, Kendall, Medina4 hr
Apr 20, 11:52 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina53 min
Apr 20, 11:57 PM CDTAreal Flood AdvisoryEWXComal, Guadalupe, Hays3 hr
Apr 21, 12:09 AM CDTFlash Flood Warning Considerable damage threatEWXBexar, Medina4 hr
Apr 21, 12:21 AM CDTSpecial Weather StatementEWXGuadalupe39 min
Apr 21, 12:26 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina64 min
Apr 21, 12:37 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson53 min
Apr 21, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, DeWitt, Gonzales, Lavaca62 min
Apr 21, 12:46 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe3 hr
Apr 21, 1:24 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Karnes, Wilson66 min
Apr 21, 1:39 AM CDTAreal Flood AdvisoryEWXGonzales3 hr
Apr 21, 1:40 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca65 min
Apr 21, 1:44 AM CDTSpecial Weather StatementEWXFayette46 min
Apr 21, 2:06 AM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca3 hr
Apr 21, 2:17 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Apr 21, 2:21 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson54 min
Apr 21, 2:41 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca22 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.